Applied Mathematical Sciences

Vol. 9, 2015, no. 88, 4351-4359

V. S. Zheltukhin, V. Ju. Chebakova, R. N. Abaidullin, R. F. Kadyrov
      On solving of some nonlinear problems of plasma physics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 88, 4351-4359
      http://dx.doi.org/10.12988/ams.2015.55372

Copyright © 2015 V. S. Zheltukhin, V. Ju. Chebakova, R. N. Abaidullin and R. F. Kadyrov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.